# SDR SWAA2021022245906

- Difficulty date: January 29, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 5241 · Galley Doors
- Part: Panel
- Condition: Cracked
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR PANEL 844DZ PANEL AND BOTH BRACKETS CRACKED / VERIFIED AND REPLACED AFT GALLEY DOOR PANEL 844DZ IAW BOEING DWG# 411A2100 REV A P/N 411A2119-174A ATAG WN1675
